# SDR NOCA00312

- Difficulty date: January 5, 2012
- Submitted: January 7, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT L1 DOOR INOP.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND FOUND L1 DOOR LIGHT NORMAL (OPERATING) IAW B767  33-51-00.
